# SDR ASOA20160914062

- Difficulty date: September 14, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N11194
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500940
- Aircraft time: 30,103 hours, 18,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14528566001
- Condition: Cracked
- Location: Frames 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK. RT OMEGA BEAM CRACKED AT FRAME 59. REPAIRED THE OMEGA BEAM IAW SRM 53-24-10.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
